کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5766412 1413138 2017 4 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله
Short communicationA note on 'Toward a stochastic parameterization of ocean mesoscale eddies'
موضوعات مرتبط
مهندسی و علوم پایه علوم زمین و سیارات علم هواشناسی
پیش نمایش صفحه اول مقاله
Short communicationA note on ‘Toward a stochastic parameterization of ocean mesoscale eddies’
چکیده انگلیسی


- Derives non-Newtonian subgrid-scale parameterization.
- Uses only statistical assumptions and arguments.
- Verified against eddy-resolving simulations.

Porta Mana and Zanna (2014) recently proposed a subgrid-scale parameterization for eddy-permitting quasigeostrophic models. In this model the large-scale fluid is represented as a non-Newtonian viscoelastic medium, with a subgrid-stress closure that involves the Lagrangian derivative of large-scale quantities. This note derives this parameterization, including the nondimensional proportionality coefficient, using only two statistical assumptions: that the subgrid-scale term is locally homogeneous and decorrelates rapidly in space. The parameterization is then verified by comparing against eddy-resolving quasigeostrophic simulations, independently reproducing the results of Porta Mana and Zanna in a simpler model.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Ocean Modelling - Volume 113, May 2017, Pages 30-33
نویسندگان
, ,